# SDR MWEA030399

- Difficulty date: September 28, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 43,019 hours, 42,106 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX281668U
- Condition: Inoperative
- Location: Lt Eng Hyd Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM PRESSURE INICATED ZERO.    REMOVED AND REPLACED LT ENGINE HYDRAULIC PUMP.
